MathSciNet Relay Station
MathSciNet bibliographic data
MR632538 35R15 (28C20 46G99 58D20 60J99)
Lee, Yuh Jia Fundamental solutions for differential equations associated with the number operator. Trans. Amer. Math. Soc. 268 (1981), no. 2, 467–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement